Acta Mathematica

The exterior nonstationary problem for the Navier-Stokes equations

John G. Heywood

Full-text: Open access

Article information

Source
Acta Math., Volume 129 (1972), 11-34.

Dates
Received: 7 September 1971
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889734

Digital Object Identifier
doi:10.1007/BF02392212

Mathematical Reviews number (MathSciNet)
MR609550

Zentralblatt MATH identifier
0237.35074

Rights
1972 © Almqvist & Wiksell Informationsindustri AB

Citation

Heywood, John G. The exterior nonstationary problem for the Navier-Stokes equations. Acta Math. 129 (1972), 11--34. doi:10.1007/BF02392212. https://projecteuclid.org/euclid.acta/1485889734


Export citation